ITP OpenIR

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
Prolongation structure of semi-discrete nonlinear evolution equations 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2007, 卷号: 48, 期号: 4, 页码: 591-600
Authors:  Bai Yong-Qiang;  Wu Ke;  Guo Han-Ying;  Zhao Wei-Zhong;  Bai, YQ , Henan Univ, Inst Math, Kaifeng 475004, Peoples R China
Adobe PDF(110Kb)  |  Favorite  |  View/Download:428/15  |  Submit date:2012/08/02
Noncommutative Differential-calculus  Heisenberg-ferromagnet Model  Gauge-theory  Backlund-transformations  Geometry  Algebra